# SDR CA000404047

- Difficulty date: March 27, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Grumav TBM3AIRTRD
- Aircraft time: 3,424 hours
- Engine: Wright R260020
- Propeller: Hamstd 23E50
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Condition: Burned Out
- Location: At Stud
- Component: Magneto/Distribu, Bosch, SFLU1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION IT WAS FOUND THAT THE MAGNETO COULD NOT BE TIMED PROPERLY.  FURTHER INVESTIGATION REVEALED THE COIL TO ROTOR CONTACT STUD WAS BROKEN AND THE COIL BURNED.
